# SDR SIMA20210405003

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000766
- Aircraft time: 5,641 hours, 3,607 cycles
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Damaged
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERY LOUD HIGH VIBRATION NEAR R1 DOOR IN FLIGHT REF. LGPG 4727671 CDL 52-1 AUTH# 040052CDL-D; -C/A-RAR FWD SERVICE DOOR DEFLECTOR IAW AMM 52-41-28 CDL ITEM RESTORED
